# SDR REXA2021110400896

- Difficulty date: October 19, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TCAS ANTENNA, LOWER CHANNEL CORRODED BETWEEN FS 295 AND FS 310 AT
STGR 27.                                                         
"	"LOCATED, DRILLED, AND INSTALLED NEW TCAS CHANNEL IAW CRJ 900 SRM     
51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
REMOVED AND REPLACED TCAS ANTENNA IAW CRJ 900 AMM                    
34-43-07-000/400-801-A03, OPS TEST GOOD IAW CRJ 900 AMM              
34-43-00-710-801-A01.                                                
WVAC EMP STAMP # 738 MTC.                                            
"
